# SDR DHL2007748031

- Difficulty date: October 16, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1342
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH DENTS HAVE INDICATION OF CRACK HFEC INSPECTION.  REMOVED PREVIOUS REPAIR AT FUSELAGE SKIN RIGHT 1342 STRINGER 19R IAW B-727 SRM 51-30-2.  FABRICATED DOUBLER REPAIR MATERIAL USED 2024-T3 0.063" PO NR 9005773 DIMENSION 11.5" BY 5.5" IAW B-727 SRM 54-30-3 FIGURE 7 AND 54-30-2 FIGURE 4.  TREATED AND PRIMED PART AND AREA IAW B-727 SRM 51-10-2.  INSTALLED NEW DOUBLER IAW B-727 SRM 51-30-2 AND 54-30-3 FIGURE 7.
